Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 155-158
DOI: 10.12691/tjant-6-6-2
Open AccessArticle

On a Class of P-Kenmotsu Manifolds Admitting Weyl-projective Curvature Tensor of Type (1, 3)

K. L. Sai Prasad1, , S. Sunitha Devi2 and G. V. S. R. Deekshitulu3

1Department of Mathematics, Gayatri Vidya Parishad College of Engineering for Women, Visakhapatnam, India

2Department of Mathematics, Vignan Institute of Information Technology, Visakhapatnam, India

3Department of Mathematics, Jawaharlal Nehru Technological University, Kakinada, India

Pub. Date: November 24, 2018

Cite this paper:
K. L. Sai Prasad, S. Sunitha Devi and G. V. S. R. Deekshitulu. On a Class of P-Kenmotsu Manifolds Admitting Weyl-projective Curvature Tensor of Type (1, 3). Turkish Journal of Analysis and Number Theory. 2018; 6(6):155-158. doi: 10.12691/tjant-6-6-2

Abstract

We study a class of para-Kenmotsu manifolds admitting Weyl-projective curvature tensor of type (1, 3). At the end, it is shown that an n-dimensional (n > 2) P-Kenmotsu manifold is Ricci semisymmetric if and only if it is an Einstein manifold.

Keywords:
para kenmotsu manifold recurrent manifold W2 - Curvatute tensor ricci tensor einstein manifold

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Sato, I, On a structure similar to the almost contact structure, Tensor (N.S.), 30, 219-224, 1976.
 
[2]  Sato, I, On a structure similar to the almost contact structure II, Tensor (N.S.), 31, 199-205, 1977.
 
[3]  Adati, T. and Matsumoto, K, On conformally recurrent and conformally symmetric P-Sasakian Manifolds, TRU Math., 13, 25-32, 1977.
 
[4]  Adati, T. and Miyazawa, T, On P-Sasakian manifolds admitting some parallel and recurrent tensors, Tensor (N.S.), 33, 287-292, 1979.
 
[5]  De, U. C. and Avijit Sarkar, On a type of P-Sasakian manifolds, Math. Reports, 11(2), 139-144, 2009.
 
[6]  Matsumoto, K., Ianus, S. and Ion Mihai, On P-Saskian manifolds which admit certain tensor fields, Publ. Math. Debrecen, 33, 61-65, 1986.
 
[7]  Kenmotsu, K, A class of almost contact Riemannian manifolds, Tohoku Math. Journal, 24, 93-103, 1972.
 
[8]  Sinha, B. B. and Sai Prasad, K. L, A class of almost para contact metric Manifold, Bulletin of the Calcutta Math. Soc., 87, 307-312, 1995.
 
[9]  Pokhariyal, G. P. and Mishra, R. S, The curvature tensors and their relativistic significance, Yokohoma Math. J., 18, 105-108, 1970.
 
[10]  Pokharial, G. P, Study of a new curvature tensor in a Sasakian manifold, Tensor (N.S.), 36, 222-225, 1982.
 
[11]  Sai Prasad, K. L. and Satyanarayana, T, Some curvature properties on a Special paracontact Kenmotsu manifold with respect to Semi-symmetric connection, Turkish Journal of Analysis and Number Theory, 3(4), 94-96, 2015.